Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("MOND B")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 55

  • Page / 3

Export

Selection :

  • and

DUALITY FOR COMPLEX PROGRAMMING.MOND B.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 46; NO 2; PP. 478-486; BIBL. 12 REF.Article

A CLASS OF NONDIFFERENTIABLE FRACTIONAL PROGRAMMING PROBLEMSMOND B.1978; Z. ANGEW. MATH. MECH.; DDR; DA. 1978; VOL. 58; NO 8; PP. 337-341; ABS. GER/RUS; BIBL. 13 REF.Article

TECHNIQUES FOR CONSTRAINED OPTIMIZATIONMOND B.1982; NRIMS TECH. REP., TWISK; ISSN 501689; ZAF; DA. 1982; NO 252; 11 P.; BIBL. 15 REF.Serial Issue

ON CONVERSE DUALITY FOR A NONDIFFERENTIABLE PROGRAMMING PROBLEM.MOND B.1977; OPER. RES.; U.S.A.; DA. 1977; VOL. 25; NO 4; PP. 713-715; BIBL. 6 REF.Article

ON THE DEGREE OF APPROXIMATION BY LINEAR POSITIVE OPERATORS.MOND B.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 18; NO 3; PP. 304-306; BIBL. 5 REF.Article

ON A DUALITY THEOREM FOR A NONLINEAR PROGRAMMING PROBLEMMOND B.1973; OPER. RES.; U.S.A.; DA. 1973; VOL. 21; NO 1; PP. 369-370; BIBL. 8 REF.Serial Issue

DUALITY FOR HOMOGENEOUS FRACTIONAL PROGRAMMING.CRAVEN BD; MOND B.1976; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1976; VOL. 18; NO 4; PP. 413-417; BIBL. 5 REF.Article

ON FRACTIONAL PROGRAMMING AND EQUIVALENCE.CRAVEN BD; MOND B.1975; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1975; VOL. 22; NO 2; PP. 405-410; BIBL. 6 REF.Article

A NOTE ON MATHEMATICAL PROGRAMMING WITH FRACTIONAL OBJECTIVE FUNCTIONS.MOND B; GRAVEN BD.1973; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1973; VOL. 20; NO 3; PP. 577-581; BIBL. 3 REF.Article

A NOTE ON DUALITY IN HOMOGENEOUS FRACTIONAL PROGRAMMINGCRAVEN BD; MOND B.1979; NAV. RES. LOGIST. QUART.; USA; DA. 1979; VOL. 26; NO 1; PP. 153-155; BIBL. 5 REF.Article

A CLASS OF NON DIFFERENTIABLE COMPLEX PROGRAMMING PROBLEMS.MOND B; CRAVEN BD.1975; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1975; VOL. 6; NO 4; PP. 581-591; ABS. ALLEM. RUSSE; BIBL. 20 REF.Article

ON APPROXIMATION BY LINEAR POSITIVE OPERATORSMOND B; VASUDEVAN R.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 4; PP. 334-336; BIBL. 8 REF.Article

TRANSPOSITION THEOREMS FOR CONE-CONVEX FUNCTIONS.CRAVEN BD; MOND B.1973; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1973; VOL. 24; NO 4; PP. 603-612; BIBL. 11 REF.Article

LINEAR PROGRAMMING WITH MATRIX VARIABLESCRAVEN BD; MOND B.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 38; PP. 73-80; BIBL. 12 REF.Article

A DUALITY THEOREM FOR A HOMOGENEOUS FRACTIONAL PROGRAMMING PROBLEMMOND B; SCHECHTER M.1978; J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 25; NO 3; PP. 349-359; BIBL. 4 REF.Article

SUFFICIENT FRITZ JOHN OPTIMALITY CONDITIONS FOR NONDIFFERENTIABLE CONVEX PROGRAMMING.CRAVEN BD; MOND B.1977; J. AUSTRAL. MATH. SOC., B; AUSTRAL.; DA. 1977; VOL. 19; NO 4; PP. 462-468; BIBL. 13 REF.Article

NONLINEAR FRACTIONAL PROGRAMMING.MOND B; CRAVEN BD.1975; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1975; VOL. 12; NO 3; PP. 391-397; BIBL. 5 REF.Article

A DUALITY THEOREM FOR A NON DIFFERENTIABLE NON LINEAR FRACTIONAL PROGRAMMING PROBLEMMOND B; CRAVEN BD.1979; BULL. AUSTRAL. MATH. SOC.; AUS; DA. 1979; VOL. 20; NO 3; PP. 397-406; BIBL. 15 REF.Article

COMPLEMENTARY FOR ARBITRARY CONES.CRAVEN BD; MOND B.1977; Z. OPER. RES.; DTSCH.; DA. 1977; VOL. 21; NO 3; PP. 143-150; ABS. ALLEM.; BIBL. 8 REF.Article

THE DUAL OF A FRACTIONAL LINEAR PROGRAMCRAVEN BD; MOND B.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 42; NO 3; PP. 507-512; BIBL. 3 REF.Serial Issue

INTERACTING WEIGHTS IN MULTIPLE ATTRIBUTE DECISION MAKINGMOND B; ROSINGER EE.1982; NRIMS TECH. REP., TWISK; ISSN 501689; ZAF; DA. 1982; NO 270; PP. 1-15; BIBL. 4 REF.Serial Issue

Generalization of a matrix inequality of Ky FanMOND, B; PECARIC, J. E.Journal of mathematical analysis and applications. 1995, Vol 190, Num 1, pp 244-247, issn 0022-247XArticle

A matrix inequality including that of Kantorovich-Hermite. IIPECARIC, J. E; MOND, B.Journal of mathematical analysis and applications. 1992, Vol 168, Num 2, pp 381-384, issn 0022-247XArticle

Necessary and sufficient conditions in constrained optimizationHANSON, M. A; MOND, B.Mathematical programming. 1987, Vol 37, Num 1, pp 51-58, issn 0025-5610Article

Interactive weight assessment in multiple attribute decision makingMOND, B; ROSINGER, E. E.European journal of operational research. 1985, Vol 22, Num 1, pp 19-25, issn 0377-2217Article

  • Page / 3